Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012, Article ID 628295, 15 pages
http://dx.doi.org/10.1155/2012/628295
Research Article

Fuzzy Investment Portfolio Selection Models Based on Interval Analysis Approach

1School of Management, Harbin Institute of Technology, Harbin 150001, China
2Department of Engineering, Faculty of Engineering and Science, University of Agder, 4898 Grimstad, Norway

Received 3 November 2012; Accepted 7 November 2012

Academic Editor: Peng Shi

Copyright © 2012 Haifeng Guo et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Haifeng Guo, BaiQing Sun, Hamid Reza Karimi, Yuanjing Ge, and Weiquan Jin, “Fuzzy Investment Portfolio Selection Models Based on Interval Analysis Approach,” Mathematical Problems in Engineering, vol. 2012, Article ID 628295, 15 pages, 2012. https://doi.org/10.1155/2012/628295.